Additive and superadditive local theorems
Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 1, pp. 19-36.
@article{AIHPB_1986__22_1_19_0,
     author = {\'Emilion, R.},
     title = {Additive and superadditive local theorems},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {19--36},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {1},
     year = {1986},
     zbl = {0594.60030},
     mrnumber = {838371},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1986__22_1_19_0/}
}
TY  - JOUR
AU  - Émilion, R.
TI  - Additive and superadditive local theorems
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1986
DA  - 1986///
SP  - 19
EP  - 36
VL  - 22
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1986__22_1_19_0/
UR  - https://zbmath.org/?q=an%3A0594.60030
UR  - https://www.ams.org/mathscinet-getitem?mr=838371
LA  - en
ID  - AIHPB_1986__22_1_19_0
ER  - 
%0 Journal Article
%A Émilion, R.
%T Additive and superadditive local theorems
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1986
%P 19-36
%V 22
%N 1
%I Gauthier-Villars
%G en
%F AIHPB_1986__22_1_19_0
Émilion, R. Additive and superadditive local theorems. Annales de l'I.H.P. Probabilités et statistiques, Volume 22 (1986) no. 1, pp. 19-36. http://www.numdam.org/item/AIHPB_1986__22_1_19_0/

[0] M.A. Akcoglu and A. Brunel, Contractions on L1-spaces. Trans. Amer. Math. Soc., t. 155, 1971, p. 315-325. | MR | Zbl

[1] M.A. Akcoglu and R.V. Chacon, A local ratio theorem. Canad. J. Math., t. 22, 1970, p. 545-552. | MR | Zbl

[2] M.A. Akcoglu and A. Del-Junco, Differentiation of n-dimensional additive processes. Canad. J. Math., t. 33, n° 3, 1981, p. 749-768. | MR | Zbl

[3] M.A. Akcoglu and U. Krengel, Differentiation of additive processes. Math. Z., t. 163, 1978, p. 199-210. | MR | Zbl

[4] M.A. Akcoglu and L. Sucheston, A superadditive ratio theorem. Z. Wahrs. verw. Gebiete, t. 44, 1978, p. 268-278. | MR | Zbl

[5] A. Brunel, Théorème ergodique ponctuel pour un semi-groupe commutatif finement engendré de contractions de L1. Ann. Inst. Henri Poincaré. Vol. IX, n° 4, 1973, p. 327-343. | Numdam | MR | Zbl

[6] R.V. Chacon and U. Krengel, Linear modulus of a linear operator. Proc. Amer. Math. Soc., t. 15, 1964, p. 553-559. | MR | Zbl

[7] N. Dunford and J.T. Schwartz, Linear Operators, Vol. I. Interscience, 1958. | MR | Zbl

[8] R. Émilion, Convergence locale des processus sur-additifs dans Lp. C. R. Acad. Sc. Paris, t. 295, 15 novembre 1982, Série I, p. 547-549. | MR | Zbl

[9] R. Émilion, Continuity at 0 of semigroups of L 1 and differentiation of additive processes (to appear). Ann. Inst. Henri Poincaré. | Numdam | Zbl

[10] R. Émilion and B. Hachem, Un théorème ergodique local sur-additif. C. R. Acad. Sc. Paris, t. 294, 8 mars 1982, série I, p. 337-340. | MR | Zbl

[11] D. Feyel, Sur une classe remarquable de processus abéliens. Math. Z. (to appear).

[12] D. Feyel, Convergence locale des processus sur-abéliens et sur-additives. C. R. Acad. Sc. Paris, t. 295, 1982, Série I, p. 301-303. | MR | Zbl

[13] S.A. Mcgrath, Some ergodic theorems for commuting operators. Stud. Math., t. 70, 1980, p. 153-160. | MR | Zbl

[14] C. Kipnis, Majoration de semi-groupes de contractions de L1 et applications. Ann. Inst. Henri Poincaré, Vol. X, n° 4, 1974, p. 369-384. | Numdam | MR | Zbl

[15] U. Krengel, A local ergodic theorem. Invent. Math., t. 6, 1969, p. 329-333. | MR | Zbl

[16] U. Krengel, Recent progress in ergodic theorem. Soc. Math. de France. Astérique, t. 50, 1977, p. 151-192. | MR | Zbl

[17] Y. Kubokawa, Ergodic theorems for contraction semigroups. J. Math. Soc. Japan, t. 27, 1975, p. 184-193. | MR | Zbl

[18] M. Lin, On local ergodic convergence of semigroups and additive processes. Israel J. Math., t. 42, 1982, p. 300-308. | MR | Zbl

[19] R. Sato, On a local ergodic theorem. Stud. Math., t. LVIII, 1976, p. 1-5. | MR | Zbl

[20] R. Sato, On local ergodic theorems for positive semigroups. Studs. Math., t. LXIII, 1978, p. 45-55. | MR | Zbl

[21] R.T. Terrell, Local ergodic theorems for n-parameters semigroups of operators. Lecture Notes in Math., n° 160, 1970, p. 262-278, Springer-Verlag. | MR | Zbl